Journal of Symbolic Logic

Modules with Few Types over a Hereditary Noetherian Prime Ring

Vera Puninskaya

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

It is proved that Vaught's conjecture is true for modules over an arbitrary countable hereditary noetherian prime ring.

Article information

Source
J. Symbolic Logic, Volume 66, Issue 1 (2001), 271-280.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746370

Mathematical Reviews number (MathSciNet)
MR1825184

Zentralblatt MATH identifier
0985.03025

JSTOR
links.jstor.org

Subjects
Primary: 03C60: Model-theoretic algebra [See also 08C10, 12Lxx, 13L05]

Keywords
16D

Citation

Puninskaya, Vera. Modules with Few Types over a Hereditary Noetherian Prime Ring. J. Symbolic Logic 66 (2001), no. 1, 271--280. https://projecteuclid.org/euclid.jsl/1183746370


Export citation